# SDR 95ZZZM607

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 1642725
- Condition: Corroded
- Location: Bs 980
- Part time: 66,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - FOUND CORROSION C-PIT STATION 980 TO 36R AND 34R, BODY TO BULKHEAD ANGLE.  CUT OUT DAMAGED AREA, INSTALLED REPAIR AS IT REQUIRED ACCORDING TO SKETCH AIA/E/2104 AND DOUGLAS SRMS 51-1-8 AND 51-1-20D.  ENGINEERING DESIGNATION NR SO-782, SKETCH AIA/E/2104.
